# SDR GKZR200479907

- Difficulty date: November 8, 2003
- Submitted: February 11, 2004
- Operation: Air carrier
- Filed by: Aviation Repair Technologies, LLC, repair station GKZR792X
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922
- Aircraft time: 73,234 hours, 22,972 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASS AREA AT STA 1480 FLOOR PANEL SUPPORT CORRODED UNDER FLOOR PLANK.  FABRICATED DOUBLER FROM .063 7075T6 IAW DC8 SRM 53-2-3, TREATED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED DOUBLER IAW DC8 SRM 53-2-3.
